Chewing Citalopram/Celexa (on accident)?
- 11 May 2010 by woodand6
- celexa, generalized anxiety disorder, citalopram, anxiety and stress
I accidentally chewed one of my 10mg Citalopram tablets, what negative effects could this have? I am worried that if it allows the drug to enter my body faster (and so I metabolize it sooner), I may suffer a withdrawal tomorrow.
11 May 2010
You should be okay. It is just a once off so it'll be fine.
13 May 2010
how could u accidently chew it ? i would spit it out but anyways that wont hert u
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... depression, & sleep problems for about 3 months. I have been taking Citalopram (Celexa) 20mg for 5 1/2 weeks, and my doctor just recently ...
4 answers • 9 Nov 2011
Celexa . My dose was increased from 20 mgs to 30 mgs and later on in the week I started experiencing twitches from head to toe randomly. My doc told ...
5 answers • 19 Nov 2011
I have been taking Celexa (Citalopram) for several years. My dosage was increased to 30mg/day 3 months ago because of worsening depression. I felt ...
6 answers • 16 Feb 2013
I've just been prescribed Citalopram HBR (generic for Celexa), 20 mg, to treat my anxiety disorder. I've been taking Effexor for about 7 ...
6 answers • 15 Sep 2013
I have just been prescribed Celexa/Citalopram today for severe anxiety, Obsessive compulsive disorder and depression. I am just wondering if anyone ...
3 answers • 28 Feb 2014